On a generalization of perfectly normal spaces. (English) Zbl 0486.54013


54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
54C50 Topology of special sets defined by functions
54F45 Dimension theory in general topology
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
54B10 Product spaces in general topology


Zbl 0375.54026
Full Text: DOI


[1] Blair, R.L., Spaces in which special sets are z-embedded, Canad. J. math., 28, 673-690, (1976) · Zbl 0359.54009
[2] Blair, R.L., Čech-stone remainders of locally compact nonpseudocompact spaces, Topology Proceedings, 4, 13-17, (1979) · Zbl 0463.54019
[3] Chigogidze, A., Relative dimensions for completely regular spaces, Bull. acad. sci. Georgian SSR, 85, 45-48, (1977) · Zbl 0373.54032
[4] Chigogidze, A., Inductive dimensions for completely regular spaces, Comm. math. univ. carolinae, 18, 623-637, (1977) · Zbl 0373.54032
[5] A. Chigogidze, On the dimension of increments of Tychonoff spaces, Fund. Math. to appear. · Zbl 0378.54021
[6] Chigogidze, A.; Pasynkov, B.A., On the dimension of products of completely regular spaces, Bull. acad. sci. Georgian SSR, 90, 553-556, (1978) · Zbl 0387.54018
[7] Fedorčuk, V.V., On the dimension of k-metrizable bicompacta, in particular dugundji spaces, Dokl. akad. nauk SSSR, 234, 30-33, (1977)
[8] Ivanov, A.V., On the dimension of incompletely normal spaces, Vestnik moskov. univ. ser. mat. meh., 4, 21-27, (1976) · Zbl 0336.54034
[9] Pol, E., On the dimension of the product of metrizable spaces, Bull. acad. polon. sci. ser. sci. math. astr. phys., 26, 525-534, (1978) · Zbl 0398.54023
[10] Rudd, D., A note on zero-sets in the stone-čech compactification, Bull. austral. math. soc., 12, 227-230, (1975) · Zbl 0294.54015
[11] S̆c̆epin, E.V., On topological products, groups, and a new class of spaces more general than metric ones, Dokl. akad. nauk SSSR, 226, 527-529, (1976)
[12] S̆c̆epin, E.V., K-metrizable spaces, Izv. akad. nauk SSSR ser. math., 43, 442-478, (1979) · Zbl 0409.54040
[13] T. Terada, On spaces whose Stone-C̆ech compactifications is O, preprint.
[14] Zarelua, A.V., On the equality of dimensions, Mat. sbornik, 62, 295-319, (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.